# SDR SWAA2024071611870

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 59,845 hours, 31,990 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Cracked
- Location: Fuel Cel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL COMING FROM LEFT MAIN TANK WITH CENTER TANK FUEL AND CENTER TANK PUMPS ON. WITH CENTER TANK EMPTY AND CENTER TANK PUMPS OFF; FUEL TRANSFERRING FROM LEFT MAIN TO THE CENTER TANK<[01] COMPLIED WITH OKAY TO CLOSE AT FUEL ACCESS PANELS 532RB AND 531BB.;[02] COMPLIED WITH OKAY TO CLOSE FUEL ACCESS PANELS 532AB; 532BB; 532CB; 532DB; AND 532AZ.;[03] TTG8Q00UKL9Y REF LINE 25 FOR CRACK. WORK ACCOMPLISHED ON TANK TIGERS WO TT00136;[04] TTG8Q00UKL9Y REF LINE 25 FOR CRACK. WORK ACCOMPLISHED ON TANK TIGERS WO TT00136. TTG800UK2MT FOR WORK PERFORMED (ADDED TO MATCK LP)E76258
